# SDR QXEA0001745

- Difficulty date: June 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Tool Damage
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX- LEFT MAIN LANDING GEAR BRACKET, LEFT UPPER HAS TOOLING MARKS.  REPAIRED IAW HORIZON AIR EA 4-32-181.
